# SDR DL72W954269

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545901
- Condition: Corrosion
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDITIONAL CORROSION WAS CUT OUT JUST AFT OF FS 720A.  THE NEW CUT OUT AND THE PREVIOUS CUT OUT ARE SEPARATED BY APPROXIMATELY 5.5 INCHES.  THE ORIGINAL DOUBLER WAS REMOVED AND A NEW DOUBLER FOR BOTH CUT OUTS WAS INSTALLED.  THE DOUBLER DOES AND WILL CONTINUE TO BUTT UP AGAINST THE SPLICE DOUBLER INSTALLED AT FS 720 PER ER/A 210265-14.
